MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 313-0903
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2021, approximately 07 months after the primary surgery on (b)(6) 2021 due to dissociation of the humeral cup from the stem taper.The humeral cup (36/3) was explanted and a new humeral cup (36/3) was implanted.
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2021-00075.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13248062
Report Number3009532798-2021-00269
Device Sequence Number11937779
Product Code PHX
UDI-Device Identifier03701037310526
UDI-Public03701037310526
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number313-0903
Device Catalogue Number313-0903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2021
Initial Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown